Alert archive / North Dakota / Tornado Warnings in 2020

Tornado Warning 15, NWS Bismarck, ND

July 8, 2020Foster County, Wells County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 8, 2020, 12:45 AM CDT for Foster County, Wells County, North Dakota. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 12:45 AM CDT (05:45 UTC)
Expired
Jul 8, 2020, 1:15 AM CDT
In force
30 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Foster County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 138 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:59 AM CDTTSTM WND GST 601 W Carrington, NDAWOS STATION K46D CARRINGTON ND AWOS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 7:59 PM CDTSevere Thunderstorm WatchSPC6 hr
Jul 7, 11:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

863 
WFUS53 KBIS 080545
TORBIS
NDC031-103-080615-
/O.NEW.KBIS.TO.W.0015.200708T0545Z-200708T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
1245 AM CDT Wed Jul 8 2020

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Southeastern Wells County in south central North Dakota...
  Foster County in southeastern North Dakota...

* Until 115 AM CDT.
    
* At 1245 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 9 miles south of Cathay, or 14 miles west of
  Carrington, moving east at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Carrington around 100 AM CDT.
  Grace City around 115 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Melville, Barlow, Heaton and Sykeston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4733 9956 4754 9966 4764 9927 4759 9927
      4759 9874 4733 9873
TIME...MOT...LOC 0545Z 253DEG 53KT 4742 9943 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CJS
3 follow-up statements
868 
WWUS53 KBIS 080554
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1254 AM CDT Wed Jul 8 2020

NDC031-103-080615-
/O.CON.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Wells ND-Foster ND-
1254 AM CDT Wed Jul 8 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN WELLS AND FOSTER COUNTIES...
    
At 1254 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Carrington, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Carrington around 100 AM CDT.
  Bordulac around 105 AM CDT.
  Grace City around 115 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Melville, Barlow, Heaton and Sykeston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4733 9954 4755 9961 4764 9927 4759 9927
      4759 9874 4733 9873
TIME...MOT...LOC 0554Z 253DEG 53KT 4745 9923 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CJS
856 
WWUS53 KBIS 080606
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
106 AM CDT Wed Jul 8 2020

NDC103-080615-
/O.CAN.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Wells ND-
106 AM CDT Wed Jul 8 2020

...THE TORNADO WARNING FOR SOUTHEASTERN WELLS COUNTY IS CANCELLED...

However, a Severe Thunderstorm Warning remains in effect for Wells County
until 145 AM CDT.

LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874
TIME...MOT...LOC 0605Z 259DEG 53KT 4757 9909 4733 9898 

$$

NDC031-080615-
/O.CON.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Foster ND-
106 AM CDT Wed Jul 8 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR FOSTER
COUNTY...
    
At 105 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 7 miles south of New
Rockford to 4 miles south of Bordulac, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Grace City around 120 AM CDT.

Other locations impacted by these tornadic storms include Melville
and Barlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874
TIME...MOT...LOC 0605Z 259DEG 53KT 4757 9909 4733 9898 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CJS
223 
WWUS53 KBIS 080616
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
116 AM CDT Wed Jul 8 2020

NDC031-080626-
/O.EXP.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Foster ND-
116 AM CDT Wed Jul 8 2020

...THE TORNADO WARNING FOR FOSTER COUNTY HAS EXPIRED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874
TIME...MOT...LOC 0616Z 253DEG 53KT 4761 9891 4737 9880 

$$

CJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 8, 12:25 AM CDT, 20 minutes earlier.

Area forecast discussion, Jul 8, 12:25 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1225 AM CDT Wed Jul 8 2020

.UPDATE...
Issued at 1148 PM CDT Tue Jul 7 2020

Update to issue new watch for the remaining counties in central ND
and to cancel the watch across western ND.

UPDATE Issued at 1124 PM CDT Tue Jul 7 2020

Damaging wind remains likely with a squall line moving
through central North Dakota. The low-level jet continues to
increase. The low-level jet combined with strong forcing from the
mid/upper-level wave moving through and ML CAPE around 2000 J/Kg
will continue to support very strong winds, large hail and an
environment conducive to QLCS tornadoes. The line of storms is
moving east at close to 60 mph which means it should be through
the forecast area within the next three hours.

UPDATE Issued at 1010 PM CDT Tue Jul 7 2020

Severe threat continues over the area as strong thunderstorm wind
reports continue to pour in over western North Dakota. Expect this
to continue to push to the east.

UPDATE Issued at 800 PM CDT Tue Jul 7 2020

Severe Thunderstorm Watch number 340 has been issued for all of
western and much of central North Dakota until 200 AM CDT/100 AM
MDT. Multiple severe wind reports continue to come in over eastern
Montana as the line continues its approach.

UPDATE Issued at 647 PM CDT Tue Jul 7 2020

What was stated in the previous discussion continues to hold true
with the expected severe weather event tonight. Severe storms
continue to quickly race through eastern Montana, with the main
line producing 80+ mph wind gusts reports west and southwest of
Glasgow. The whole line continues to push east at around 50 to 60
mph and is currently pushing through Glasgow. A secondary area to
the south developed off the northern Bighorns, and also continues
to push towards the area. Models continue to have the low level
jet strengthening tonight ahead of system, sustaining the severe
convection.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 254 PM CDT Tue Jul 7 2020

Severe thunderstorms are likely tonight, with the possibility of a
significant, high-end damaging wind event, but with uncertainty in
the event's overall magnitude due to midlevel capping.

At mid afternoon, mass-field responses are underway in response to
the strong middle- and upper-level shortwave trough approaching
central MT, with ~4 mb/3 hour surface pressure falls centered over
eastern MT and western ND. Resultant low-level southeast flow has
allowed surface dewpoints to rise into the lower and middle 60s F,
with additional moisture advection expected to yield MUCAPE on the
order of 2500-4000 J/kg from this evening into tonight in western
and central ND. The greatest bouyancy will be in southwestern and
south central ND, near a low- and midlevel warm frontal zone, with
relatively-richer moisture. Forecast soundings from several model
cores strongly suggest midlevel capping could be an issue tonight,
despite falling heights and DCVA aloft and its related cooling,
with CIN for both elevated and boundary-layer-based parcels of -50
to -150 J/kg possible, especially in the area of greatest CAPE.
However, even small boosts in boundary layer moisture -- perhaps
not much greater than that which is already ongoing based on
observed afternoon dewpoint trends -- may yield sufficiently-low
CIN for maintenance of organized convection moving into the state
from MT. Moreover, if sufficient clustering and upscale growth of
the MT convection occurs before it arrives, then well-established
cold pools may be sufficient for slab-type ascent through a deep
enough altitude to maintain organized MCS structures into central
ND, where capping could be strongest.

Thus, the magnitude of low-level moisture advection into southwest
and south central ND by early evening, and the degree of upscale
growth and strength of cold-pool-related ascent upstream by then,
will be key mesoscale components in determining the magnitude of
tonight's event. Capping concerns aside, the parameter space will
be characterized by both large CAPE and strong wind fields with
deep-layer shear magnitudes of 50-60 kt, 0-3-km bulk shear on the
order of 30 kt, and low-level, 0-1-km SRH on the order of 200-400
m2/s2, all supportive of both organized bowing structures as well
as embedded yet persistent mesocyclone which could yield both an
enhanced risk of damaging winds of 80+ mph and tornadoes. Passage
of the strong shortwave trough is also indicative of a possible
higher-order, organized damaging wind risk.

GOES-East satellite imagery through 1945 UTC shows both increasing
convection near the cold frontal zone in central MT, and attempts
at convective initiation in the higher terrain of south central MT
and north central WY. This is in line with the well-clustered CAMs
including the 12 UTC HREF members and HRRR cycles through its 18
UTC iteration, which strongly support one or more storm complexes
reaching western ND in the 00-03 UTC time frame and central ND in
the 04-06 UTC time frame. Given the aforementioned parameter space
and balancing uncertainty of midlevel cap strength which itself is
apt to be regulated by low-level moisture advection, we believe
two primary outcomes could occur tonight:

1) Semi-organized complexes of storms with some embedded bowing
segments cross the area with occasional damaging winds and hail
risk, but with potential weakening with east and southeastward
extent due to midlevel capping, or

2) A well-organized, upscale-growing bowing MCS develops across
southwest ND and races northeast, with potential for a high-end
damaging wind event that could approach derecho scales within at
least a narrow corridor where the intense convection intercepts
rich low-level moisture with local weaknesses in capping near the
warm frontal zone, amid very strong low- and deep-layer shear. In
this scenario, QLCS spin-up tornadoes are also very possible, in
addition to larger-scale embedded-mesocyclone tornado risks. Note
that this scenario is highly conditional and uncertain due to the
potential for capping.

It is not yet clear which of the two scenarios will occur, with
some latitude for a scenario in between, with much dependent on
mesoscale details through early evening. Recent trends in CAMs
suggest the highest potential for outcome number two could be
along an axis from Bowman and Dickinson toward Center and
Washburn, where the 12 UTC HREF probability of UH >150 m2/s2
exceeds 50 percent. Again though, we need to message the risk
while bearing in mind capping could play a role in this event
moreso than perhaps earlier thought.

Regardless, storms are expected to quickly clear the area by about
09 UTC, with a drier, post-frontal westerly flow on Wednesday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 254 PM CDT Tue Jul 7 2020

A drier period is on track Wednesday and Thursday with slightly
cooler temperatures as the region finds itself on the southern
flank of an upper-level low in southern Canada. Thereafter, the
subtropical ridge is forecast to strengthen south of the local
area, with increasing mean westerly flow to its north. The 12 UTC
global model suite suggests a shortwave passage centered on Friday
afternoon and Friday night will deliver the next round of possible
strong to severe storms, as supported by the CIPS Analog Severe
probabilities. Thereafter, NBM-based PoPs support a drier period
over the weekend, with some uptick in convective potential again
next week as the flow aloft may return to a southwest direction.
Highs Friday into next week are mainly forecast to be 85 to 95 F.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1222 AM CDT Wed Jul 8 2020

Severe Thunderstorms continue to track across central North Dakota
tonight and impact KBIS/KMOT/KJMS. Storms will move out KBIS/KMOT
shortly and KJMS by 9z. After storms end tonight VFR conditions
are expected through the remainder of the TAF period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AJ
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...AJ
Hazardous weather outlook, Jul 7, 11:47 PM CDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1147 PM CDT Tue Jul 7 2020

NDZ003>005-011>013-019>023-025-034>037-041>048-050-051-090500-
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver-
McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
1147 PM CDT Tue Jul 7 2020 /1047 PM MDT Tue Jul 7 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, southeast North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms will continue tonight over  central North
Dakota. The main threat with these storms is damaging wind gusts
up to 80 mph. Large hail up to 2 inches in diameter and a few
tornadoes are also possible with this severe weather event.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed this evening and tonight. Weather
spotters are encouraged to report any hail, damaging winds,
flooding and tornadoes via the NWS Bismarck Facebook page,
@NWSBismarck on Twitter, or by calling 1-800-247-0212.

NDZ001-002-009-010-017-018-031>033-040-090500-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley-
Billings-Stark-Slope-
1147 PM CDT Tue Jul 7 2020 /1047 PM MDT Tue Jul 7 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed this evening and tonight. Weather
spotters are encouraged to report any hail, damaging winds,
flooding and tornadoes via the NWS Bismarck Facebook page,
@NWSBismarck on Twitter, or by calling 1-800-247-0212.

In the hours before

Special weather statement, Jul 8, 12:00 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1200 AM CDT Wed Jul 8 2020

NDZ025-037-080545-
Stutsman ND-Foster ND-
1200 AM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR FOSTER AND STUTSMAN COUNTIES
UNTIL 1245 AM CDT...

At 1200 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Pettibone to 4 miles southeast of
Ypsilanti. Movement was northeast at 50 mph.

Nickel size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Jamestown, Carrington, Medina, Kensal, Ypsilanti, Glenfield,
Buchanan, Spiritwood Lake, Montpelier, Cleveland, Bordulac,
Spiritwood, Grace City, Pingree, Mchenry, Woodworth, Courtenay,
Eldridge, Sydney and Windsor.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4668 9916 4707 9948 4733 9948 4733 9927
      4759 9927 4759 9860 4754 9850 4733 9850
      4733 9847 4700 9847 4695 9844 4664 9844
TIME...MOT...LOC 0500Z 259DEG 44KT 4720 9946 4674 9850

CJS
Local storm report, Jul 8, 12:05 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1205 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     UNDERWOOD               47.46N 101.14W
07/07/2020                   MCLEAN             ND   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA OF A FEW
            BIG TREE BRANCHES DOWN AND POWER LOST
            SEVERAL TIMES.

&&

JNS
Local storm report, Jul 8, 12:07 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1207 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     7 S SAWYER              47.99N 101.05W
07/07/2020  M60 MPH          WARD               ND   MESONET

            NDAWN SITE 7S SAWYER.

&&

MJ
Local storm report, Jul 8, 12:12 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     1 NNW WASHBURN          47.30N 101.04W
07/07/2020  M83 MPH          MCLEAN             ND   MESONET

            WASHBURN NDDOT SITE. TIME ESTIMATED FROM
            RADAR.

&&

MJ
Local storm report, Jul 8, 12:26 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     3 NE STERLING           46.84N 100.25W
07/08/2020  M61 MPH          BURLEIGH           ND   MESONET

            STERLING NDDOT SITE. TIME ESTIMATED FROM
            RADAR.

&&

MJ
Local storm report, Jul 8, 12:32 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     LIGNITE                 48.88N 102.56W
07/07/2020                   BURKE              ND   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA. SHOP HAD
            DOORS BLOWN OUT AND SNAPPED CABLE ON ONE
            SIDE OF BI-FOLD GARAGE DOOR.

&&

JNS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:07 PM CDTSpecial Weather StatementBISDivide, McKenzie, Williams23 min
Jul 7, 8:33 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope57 min
Jul 7, 8:43 PM CDTSevere Thunderstorm WarningBISDivide, McKenzie, Williams62 min
Jul 7, 9:29 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more61 min
Jul 7, 9:34 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie56 min
Jul 7, 9:44 PM CDTSevere Thunderstorm WarningBISBurke, Divide, McKenzie, Mountrail, Williams61 min
Jul 7, 10:13 PM CDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Oliver and 1 more62 min
Jul 7, 10:29 PM CDTSevere Thunderstorm WarningBISAdams, Bowman46 min
Jul 7, 10:30 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward45 min
Jul 7, 10:34 PM CDTTornado WarningBISMercer, Morton, Oliver, Stark26 min
Jul 7, 11:06 PM CDTSevere Thunderstorm WarningBISBurleigh, Grant, McLean, Mercer, Morton, Oliver54 min
Jul 7, 11:11 PM CDTSpecial Weather StatementBISLaMoure, Stutsman49 min
Jul 7, 11:12 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, McLean, Mountrail, Renville, Ward63 min
Jul 7, 11:18 PM CDTTornado WarningBISMcLean, Mercer, Oliver27 min
Jul 7, 11:53 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, McLean, Sheridan, Wells67 min
Jul 8, 12:00 AM CDTSpecial Weather StatementBISFoster, Stutsman45 min
Jul 8, 12:11 AM CDTSevere Thunderstorm WarningBISStutsman64 min
Jul 8, 12:14 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette, Ward61 min
Jul 8, 12:14 AM CDTTornado WarningBISKidder, Wells31 min
Jul 8, 12:43 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells62 min
Jul 8, 1:49 AM CDTSpecial Weather StatementBISLaMoure41 min
Jul 8, 4:18 AM CDTSpecial Weather StatementBISDickey42 min

Nearby

Tornado Warnings in North Dakota, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.